TY - JOUR T1 - A New Stabilized Finite Element Method for Solving the Advection-Diffusion Equations AU - Duan , Huo-Yuan JO - Journal of Computational Mathematics VL - 1 SP - 57 EP - 64 PY - 2002 DA - 2002/02 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8898.html KW - Advection-diffusion equation, Stabilized finite element method. AB -

This paper is devoted to the development of a new stabilized finite element method for solving the advection-diffusion equations having the form $-\kappa\Delta u+\underline{a}\bullet\underline{\nabla}u+\sigma u=f$ with a zero Dirichlet boundary condition. We show that this methodology is coercive and has a uniformly optimal convergence result for all mesh-Peclet number.